# SDR CALA2022033100824

- Difficulty date: March 28, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767
- Aircraft serial: 29243
- Aircraft time: 75,453 hours, 15,551 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW4060
- Part serial: 724666
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022033100824 SUBMITTED ON 03/31/22.CREW REPORTED #2 ENG REPEATED SURGE & STALL INFLIGHT. #2 ENG THRUST LEVER RETURNED TO IDLE & ENGINE SHUT DOWN PER QRH PROCEDURES. HIGH EGT INDICATED WITH NO N1INDICATION. REMOVED AND REPLACED NO 2 ENGINE I.A.W JC 63-7100-1-9800,
PERFORMED ENGINE RUNS FOUND NO DEFECTS AT THIS TIME AND ALL PARAMETERS NORMAL, NO LEAKS NOTED AS WELL. OK TO CONTINUE.
